MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that on (b)(6) 2024, an icp microsensor (id 826631) was implanted.When the physician was about to close the implantation site, the microsensor broke into several pieces after the physician gently pulled the microsensor.Therefore, the sensor was retrieved and the patient's ico could not be monitored.
 
Additional Manufacturer Narrative
The microsensor (id 826631) was returned for evaluation.Device history record (dhr) - the product code 826631 with lot 7258178 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the catheter received in two pieces; cut/torn apart.No testing possible.The complaint was confirmed.Root cause analysis - the possible root cause for this issue reported by the customer could be due to probe connector housing is impacted by external force and could also be due to mishandling of the catheter.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20473494
Report Number3013886523-2024-00323
Device Sequence Number7471796
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public(01)10381780520412(17)280531(10)7258178
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826631
Device Lot Number7258178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICO EXPRESS MONITOR ID 826635; ICP EXPRESS CABLE ID 826636
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian